Proportionality, equality, and duality in bankruptcy problems with nontransferable utility

B. Dietzenbacher*, A. Estévez-Fernández, P. Borm, R. Hendrickx

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

43 Downloads (Pure)

Abstract

This paper studies bankruptcy problems with nontransferable utility as a generalization of bankruptcy problems with monetary estate and claims. Following the theory on TU-bankruptcy, we introduce a duality notion for NTU-bankruptcy rules and derive several axiomatic characterizations of the proportional rule and the constrained relative equal awards rule.

Original languageEnglish
Pages (from-to)65-80
Number of pages16
JournalAnnals of Operations Research
Volume301
Issue number1-2
Early online date30 May 2020
DOIs
Publication statusPublished - Jun 2020

Keywords

  • Constrained relative equal awards rule
  • Duality
  • NTU-bankruptcy
  • Proportional rule

Fingerprint Dive into the research topics of 'Proportionality, equality, and duality in bankruptcy problems with nontransferable utility'. Together they form a unique fingerprint.

Cite this